Jump to content

Sudden Incontinence Overnight In My Senior


Guest k9soul
 Share

Recommended Posts

This is about my non-grey, my 14-year-old mixed breed. She had begun having redness and oozing between her toes, and has always had fall allergies, so I took her to the vet yesterday. She got a corticosteroid shot and an antibiotic shot (due to the rawness/burn-like nature of the affected areas). She sleeps with me, and last night she wet the bed. By the spots on the sheet it looked like 2 or 3 different spots. Does anyone know if the antibiotics or allergy shot could have triggered this?

 

The other possibility is she has been off her Rimadyl for the past few days because I knew she would need the shot and she can't have both in her system, and I'm not sure if this could have played a part. Just wondering if anyone has had a similar experience before.

Link to comment
Share on other sites

Increased drinking from the corticosteroid injection will lead to increased urination. Sometimes if these oldies have a full bladder they will leak in their sleep.

 

I didn't even think about increased drinking from the corticosteroid. That's a very likely reason.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...